# SDR QXEA2011041100278

- Difficulty date: April 7, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 9,993 hours, 10,904 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010002
- Part serial: 0182
- Condition: Failed
- Location: Zone 200
- Part time: 24,673 hours, 25,567 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE ACFT FAILED TO PRESSURIZE.  RAN CHECKLIST & FAIL TO PRESSURIZE IN MANUAL.  INFLIGHT UNABLE TO GET HEAT.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  HEAT WORKED FINE ON GROUND. GROUND TEST OF PRESSURIZATION WITH MX FAILED.  FERRIED FOR REPAIRS. CHECKED CDS AND FOUND NO CURRENT FAULTS WHEN ARRIVED.  CDS FAULT CPC/OF VALVE DATA FAIL (STATUS) MSG DOCUMENTED FROM MSO STA WHICH REQIRES FIM TASK 21-30-00-810-804 TO BE C/W.  C/W FIM TASK 21-30-00-810-804, PARA 1-4A1 AND PARA 5 WHICH SAYS TO CHANGE THE AFT OUTFOW VALVE.  R & R AFT OUTFLOW VALVE IAW AMM 21-31-16-000/400-801.  C/W FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW AMM 21-31-00-720-801, NO DEFECTS NOTED.  CABIN HEAT HAD NO DEFECTS DURING FUNTIONAL TEST OF THE PRESSURIZATION CONTROL SYS.  RETURNED TO SERVICE.
